# SDR AALA201910259002

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN PASSENGER DOOR FRAME DAMPER CORRODED. REPLACED DAMPER PER AMM 52-11-27.
